Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 81–84 (Mi mz4559)  

Construction of $(k+1)$-orbits of permutation groups from their $k$-orbits

V. B. Mnukhin

V. D. Kalmykov Taganrog Radiotechnical Institute

Full text: PDF file (489 kB)

English version:
Mathematical Notes, 1992, 51:4, 382–384

Bibliographic databases:

UDC: 512.54
Received: 20.04.1990

Citation: V. B. Mnukhin, “Construction of $(k+1)$-orbits of permutation groups from their $k$-orbits”, Mat. Zametki, 51:4 (1992), 81–84; Math. Notes, 51:4 (1992), 382–384

Citation in format AMSBIB
\Bibitem{Mnu92}
\by V.~B.~Mnukhin
\paper Construction of $(k+1)$-orbits of permutation groups from their $k$-orbits
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 81--84
\mathnet{http://mi.mathnet.ru/mz4559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172470}
\zmath{https://zbmath.org/?q=an:0799.20001}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 382--384
\crossref{https://doi.org/10.1007/BF01250550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4559
  • http://mi.mathnet.ru/eng/mz/v51/i4/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021